# SDR AALA971517

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Corroded
- Location: Vert Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - VERT STABILIZER CLOSURE RIB HORIZ FLANGE HAS .058 BLENDOUT AT LEFT TENSION TIE ATTACH BOLTHOLE, UNDER SIDE OF FLANGE IRREGULAR SURFACE WILL NOT ALLOW SEATING OF NUT AND WASHER.  ACCOMPLISHED REPAIR PER ESO 11687 DATED 7/15/97.  (M)
